×

zbMATH — the first resource for mathematics

Found 12 Documents (Results 1–12)

100
MathJax
Richards, Donald St. P. (ed.), Hypergeometric functions on domains of positivity, Jack polynomials, and applications. Proceedings of an AMS special session held March 22-23, 1991 in Tampa, FL, USA. Providence, RI: American Mathematical Society. Contemp. Math. 138, 1-26 (1992).
MSC:  11T23 05C25 43A90 05E15 20G40
PDF BibTeX XML Cite
Translations of Mathematical Monographs. 100. Providence, RI: American Mathematical Society (AMS). vi, 245 p. (1992).
Reviewer: H.Kurke (Berlin)
PDF BibTeX XML Cite